# SDR REXA201000212

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8495
- Aircraft time: 21,908 hours, 18,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD HAS INDICATION OF CRACKS AT RBL 9.0 AND RBL 18.0.  REPAIRED FS 559 BULKHEAD WEB IAW BOMBARDIER REO 601R-53-41-260 REV E, REO 601R-53-41-609 REV B, DEVIATION "C" AND BSC EO 601R-53-19756.
